# SDR A6WA2013090740025

- Difficulty date: September 7, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 35,321 hours, 32,116 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Damaged
- Location: Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING, RECEIVED LT 10TH DUCT WARNING MESSAGE.  PERFORMED QRH, MESSAGE CAME BACK SEVERAL TIMES WHILE PERFORMING QRH.  ONCE LT ENGINE AT IDLE POWER, MESSAGE DID NOT COME BACK.  FOUND LT 10TH PRSOV CLAMP LEAKING AND DAMAGED, R & R CLAMP IAW AMM SUP 10-008, LEAK CHECKED IAW SUP 99-015, OK FOR SERVICE.
